Size, foraging, and food web structure

Petchey, O.L., Beckerman, A.P., Riede, J.O. et al. (1 more author) (2008) Size, foraging, and food web structure. Proceedings of the National Academy of Sciences of the United, 105 (11). pp. 4191-4196. ISSN 1091-6490



  • Petchey, O.L.
  • Beckerman, A.P.
  • Riede, J.O.
  • Warren, P.H.
  • Published: January 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 18 Apr 2008 14:47
Last Modified: 18 Apr 2008 14:47
Published Version:
Status: Published
Publisher: National Academy of Sciences
Refereed: Yes
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online